MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CROSS PINNED HEX SCREWDRIVER SHAFT/QC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CROSS PINNED HEX SCREWDRIVER SHAFT/QC
Catalog Number 03.614.039
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date during surgery when inserting a pedicle screw, the screw driver blade stripped.A second screwdriver was used in place of the stripped one.The procedure was completed successfully without delay.Concomitant devices reported: unknown screw (part# unknown, lot# unknown, quantity 1).This report is for one (1) cross pinned hex screwdriver shaft/qc.This is report 1 of 1 for (b)(4).

Brand Name
CROSS PINNED HEX SCREWDRIVER SHAFT/QC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12448272
Report Number2939274-2021-05259
Device Sequence Number19848702
Product Code HXX
UDI-Device Identifier07611819310612
UDI-Public07611819310612
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.614.039
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1